# SDR ASAA2021072735550

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 47,824 hours, 14,470 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: J221P138
- Condition: Worn
- Location: Nr 2 Eng Oil Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG OIL CAP ORING WORN. GROUNDED - YES. REMOVED & REPLACED #2 ENG OIL O RING PER B737-800 AMM 79-11-01.
